# SDR DALA2015071504388

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 68,984 hours, 51,405 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING JACKSCREW INSPECTION, FOUND LT VERTICAL SUPPORT STRUCTURE CRACKED.  REMOVED LT VERTICAL STABILIZER SUPPORT STRUCTURE, CLIP, REPLACEMENT CLIP WAS FABRICATED. DRILLED, PAINTED AND INSTALLED IAW DWG 9911808 AND SRM 51-30-04 AS A REF.
